# SDR CALA0100008

- Difficulty date: January 8, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,260 hours, 24,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL AND AFT ATTACH ANGLE IN MID PIT CORRODED BETWEEN STA 709 AND 788, L27R TO L28R. THE INTERCOSTAL AND ANGLE WERE REMOVED AND A NEW INTERCOSTAL AND ANGLE WERE INSTALLED IAW SRM 51-30-2, 51-30-3, 51-30-4, AND 51-30-5.
